Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have hot flush from lower abdomen to face. Is it due to gastric problem?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
Hi, About an hour ago I got a hot flush that went from lower abdomen to face and has settled across chest area along with feeling of squeezing, arms cold and tingly, cold sweats, metallic taste in mouth. Could this be gastric? I have gastroparesis but had not had this before.
Posted Thu, 12 Dec 2013 in Heart Attack
Answered by Dr. Yogesh D 16 minutes later
Brief Answer: This could be serious, Visit to ER is a must. Detailed Answer: Hello, Thanks for the question. I have carefully studied your complaints and I feel the problem could be serious. A feeling of squeezing/tightness in the chest along with arms feeling cold and tingly, and cold sweats can also occur in an acute heart attack. I don't want you to panic, but we have to rule out the worst possible things first. So I urge you to call 911 and rush to the ER to get yourself checked thoroughly. We can continue the discussion once you are safe and back from the hospital. And I sincerely hope everything turns out just fine. Wishing you good all the very best. Warm regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Emergency Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor